# SDR ASAA2020090213124

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,524 hours, 13,219 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ENROUTE.  GROUNDED - YES.  FOUND RADAR BOX TO BE LOOSE.  RERACKED BOX, CHECKED PINS, FOUND GOOD.  PERFORMED OPS CHECK PER B737-800 AMM 34-43-00, OPS CHECK GOOD.
